Home > Research > Publications & Outputs > SIR epidemics on a Bernoulli random graph
View graph of relations

SIR epidemics on a Bernoulli random graph

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>2003
<mark>Journal</mark>Journal of Applied Probability
Issue number3
Number of pages4
Pages (from-to)779-782
Publication StatusPublished
<mark>Original language</mark>English


We consider a generalized stochastic epidemic on a Bernoulli random graph. By constructing the epidemic and graph in unison, the epidemic is shown to be a randomized Reed-Frost epidemic. Hence, the exact final-size distribution and extensive asymptotic results can be derived.